Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Extract from a Letter by E. Cartan Concerning my Note: On Closed Spaces of Constant Mean Curvature

T. Y. Thomas
American Journal of Mathematics
Vol. 59, No. 4 (Oct., 1937), pp. 793-794
DOI: 10.2307/2371347
Stable URL: http://www.jstor.org/stable/2371347
Page Count: 2

You can always find the topics here!

Topics: Curvature, Hypersurfaces, Mathematical constants, Mathematical theorems
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($24.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
793
    793
  • Thumbnail: Page 
794
    794